# SDR DLM11991827

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, VERY LITE BURNING ELECTRICAL ODOR FILLED COCKPIT AREA.  SMELL APPEARS TO BE COMING FROM GLARESHIELD AREA.  GLARESHIELD LIGHTS WERE TURNED OFF AND ODOR DISSIPATED BY LANDING.  INSPECTED AND OPERATED ALL LIGHTS, FANS, DISPLAYS ETC IN AND AROUND GLARESHIELD AND INSTRUMENT PANEL.  UNABLE TO IDENTIFY ODOR SOURCE OR DUPLICATE CONDITION.
